# SDR UALA2012082004609

- Difficulty date: August 20, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N844UA
- Make and model: Airbus A319-131
- Aircraft serial: 1581
- Aircraft time: 37,524 hours, 15,346 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD322430
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAULTED THE LEFT OVER WING BATTERY.  REPLACED LEFT OVERWING EMERGENCY BATTERY.  OP CHECK NORMAL.  BATTERY P/N IS AD-3224-30.
